I have been on adderall xr 20 mg and wellbutrin SR 50mg for a few months now. I have an eating disorder, OCD, ADD, depression and a general anxiety disorder. My psychiatrist and I recently decided that I would stop the wellbutrin and go up to 25 mg of Adderall. It has been 3 days now and I am finding that I am extremely "stuck" in my own thoughts/fantasies, I feel like I am living in a dream world and have no motivation. Could this be due to the discontinuation of the wellbutrin or the increase in adderall? I feel like I am not truly experiencing life. How long does this confused/dizzy feeling last? Also, I am afraid because the last time I discontinued wellbutrin I started to binge eat (something I never do as I have anorexia).
A lot of side effects disappear within a few weeks of continued amphetamine use, however, when people become overly pre-occupied with a task (over focused or inflexible) or are described as "zombie-like", a dose reduction is usually required.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.